# SDR 2011FA0000089

- Difficulty date: January 11, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Engine: Pwc PW306C
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fuel Panels
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE 2B INTERNAL WING INSP, FOUND THAT THE LT & RT ELECTRICAL CONNECTOR BLANKING PINS WERE FALLING OUT, BECOMING FOD IN THE CTR FUEL TANK.  CONNECTORS ARE LOCATED IN THE FUEL BAYS OF PANEL 175AB AND 176AB, ON THE FWD WALL.
